# SDR DALA2021091305424

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 76,727 hours, 32,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Seat 44d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 EXIT SIGN DETACHED SEAT 44D. CORRECTIVE ACTION: REATTACHED EXIT SIGN SEAT 44D PER B757 AMM 25-60. (7528728)
